# SDR SWAA2022060807045

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULB SEAL RETAINER SUPPORT IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON ORSS271. MARKED / [01] REMOVED AND REPLACED LOWER BULB SEAL RETAINER SUPPORT AT LH WING FIXED T/E PANEL. IAW SRM 51-40-02 AND IPC 57-50-00-25.;[02] VERIFIED CORRECTIVE ACTION #1
